Parabolic SPDEs degenerating on the boundary of non-smooth domain

Research output: Contribution to journalArticle

2 Citations (Scopus)


Degenerate stochastic partial differential equations of divergence and non-divergence forms are considered in non-smooth domains. Existence and uniqueness results are given in weighted Sobolev spaces, and Hölder estimates of the solutions are presented.

Original languageEnglish
Pages (from-to)563-584
Number of pages22
JournalElectronic Journal of Probability
Publication statusPublished - 2006 Aug 11



  • SPDEs degenerating on the boundary
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Statistics and Probability

Cite this